# SDR JJBA20130210007

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,990 hours, 42,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE CREW REPORTED THAT THE FIRST AND THIRD EMERGENCY LIGHTS WERE NOT ILLUMINATING DURING TESTING.  GROUND MX CREW OPERATIONALLY CHECKED THE EMERGENCY LIGHTS AND OBSERVED THAT ALL EMERGENCY LIGHTS WERE OPERATING NORMALLY AND NONE APPEARED TO BE NON OPERATIONAL.  THE GROUND MX CREW WAS UNABLE TO DUPLICATE THE ISSUE REPORTED.  THE ACFT WAS RETURNED TO SERVICE.
